The method of partial regularity as applied to the Navier-Stokes equations

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationLectures on partial differential equations
EditorsSS Chern
PublisherSpringer-Verlag
Pages117-128
StatePublished - 1984

Publication series

NameMathematical Sciences Research Institute Publications
Volume2

Cite this

Kohn, R. (1984). The method of partial regularity as applied to the Navier-Stokes equations. In SS. Chern (Ed.), Lectures on partial differential equations (pp. 117-128). (Mathematical Sciences Research Institute Publications; Vol. 2). Springer-Verlag.

The method of partial regularity as applied to the Navier-Stokes equations. / Kohn, Robert.

Lectures on partial differential equations. ed. / SS Chern. Springer-Verlag, 1984. p. 117-128 (Mathematical Sciences Research Institute Publications; Vol. 2).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Kohn, R 1984, The method of partial regularity as applied to the Navier-Stokes equations. in SS Chern (ed.), Lectures on partial differential equations. Mathematical Sciences Research Institute Publications, vol. 2, Springer-Verlag, pp. 117-128.
Kohn R. The method of partial regularity as applied to the Navier-Stokes equations. In Chern SS, editor, Lectures on partial differential equations. Springer-Verlag. 1984. p. 117-128. (Mathematical Sciences Research Institute Publications).
Kohn, Robert. / The method of partial regularity as applied to the Navier-Stokes equations. Lectures on partial differential equations. editor / SS Chern. Springer-Verlag, 1984. pp. 117-128 (Mathematical Sciences Research Institute Publications).
@inbook{0808c6b06ba241cba9854ad5b0f61725,
title = "The method of partial regularity as applied to the Navier-Stokes equations",
author = "Robert Kohn",
year = "1984",
language = "English (US)",
series = "Mathematical Sciences Research Institute Publications",
publisher = "Springer-Verlag",
pages = "117--128",
editor = "SS Chern",
booktitle = "Lectures on partial differential equations",

}

TY - CHAP

T1 - The method of partial regularity as applied to the Navier-Stokes equations

AU - Kohn, Robert

PY - 1984

Y1 - 1984

M3 - Chapter (peer-reviewed)

T3 - Mathematical Sciences Research Institute Publications

SP - 117

EP - 128

BT - Lectures on partial differential equations

A2 - Chern, SS

PB - Springer-Verlag

ER -